Fréchet differentiability of convex functions

Edgar Asplund University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331349

Acta Mathematica, 121, (1), 31-47, 1967.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ]
@inproceedings{edgar1967fréchet,
  title={Fréchet differentiability of convex functions},
  author={Edgar Asplund},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215079073058},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={31-47},
  year={1967},
}
Edgar Asplund. Fréchet differentiability of convex functions. 1967. Vol. 121. In Acta Mathematica. pp.31-47. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215079073058.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved